Stability of 2-D Systems Described by the Fornasini-Marchesini First Model
No Thumbnail Available
Date
2003
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A sufficient condition for the stability of linear two-dimensional (2-D) systems described by the Fornasini-Marchesini (FM) first model is presented. The condition is compared with previously reported conditions.
Description
Kar, Haranath/0000-0002-4837-1172
ORCID
Keywords
asymptotic stability, Lyapunov methods, multidimensional digital filters
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Volume
51
Issue
6
Start Page
1675
End Page
1676